# SDR QXEA200400445

- Difficulty date: June 16, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 6,040 hours, 4,494 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: GG670980023
- Part serial: 00134
- Condition: Faulty
- Location: Zone 200
- Part time: 4,968 hours, 3,746 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DEN - FLIGHT 4104 - THE FLIGHT RETURNED TO FIELD WHEN DURING THE CLIMB THRU FL230, THE CABIN ALTITUDE CAUTION LIGHT CHANGED TO A CABIN PRESSURE WARNING LIGHT.  THE CREW PERFORMED AN EMERGENCY DESCENT.  THE FLIGHT CREW NOTED NO CONTROL OF CABIN PRESSURE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT PACK FLOW CONTROL VALVE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
